View Full Version : rash from plaquil
12-14-2008, 06:28 PM
I am taking 200mg of plaquil 2 times a day. i have been on this for 3 weeks. all of sudden i started breaking out in a rash. this rash is only on my hands and legs? could this be from the medicine i am also taking procardia and lexapro. and last weekend i went to a seafood buffet which i shouldnt have done and maybe was thinking i was having a reaction to the seafood. my dr told me to stop taking the plaquil and see if the rash goes away if it does then for me to try to take it again because it does seem to be working, i dont have any other side effects.
12-15-2008, 05:25 PM
Plaquenil can cause acne in some. Rash is not a side affect of Lexipro or procardia. However, you have quite a few issues that could result in your rash (including an allergic reaction). I agree with your doctor. Also, avoid shellfish as many people do develop allergic reactions to them.
Peace and Blessings
12-15-2008, 07:28 PM
Hi! Last year I was on plaquenil and got a rash and it ended up that I could not take it. I was really upset because it really works but the doctor said no because of the rash :( I hope it was just what you ate and are able to start back on it soon :wink: Good luck!
12-16-2008, 03:24 AM
Hi when i started taking plaquenil i also had a rash my dr told me to take anti hystimines (hayfever) pills and it pretty much went, i know when ive run out of them a day or two later it comes up again :lol:
12-16-2008, 06:44 AM
Has anyone had problems with acne on plaquenil? I always had very clear skin but when I was on it, it was horrible. It wasn't normal acne, more of these little itchy baby bumps all over my cheeks and forehead! I though I was going to scratch my skin off!!!!!!!! Is there something else in the plaquenil family of drugs that could also work as well? Just wondering :idea:
12-24-2008, 03:51 PM
Oh here I thought the rashes I get were from this Lupus you should see my ankles oh by the way I have been on Placqinil since 2002 :?: